# SDR R61A201209270529

- Difficulty date: September 27, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N174HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000211
- Aircraft time: 11,022 hours, 7,320 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED CABIN ALTITUDE CLIMBED TO 10,500.  DECLARED EMERGENCY AND RETURNED TO DFW.  MX PLACED PACK 2 ON MEL PER EMB AMM.
